Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73741 Total View: 1204052
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 4, Issue 3

Volume 4, Issue 3 (2020)

6 articles in this issue

Article Open Access

Chaotic Features of the Forward Shift Map on the Generalized m-Symbol Space

Hena Rani Biswas, Md. Shahidul Islam

DOI:http://dx.doi.org/10.26855/jamc.2020.09.006

Views: Published: September 30,2020

Article Open Access

Exact Solutions for Nonlinear Transient Heat Transfer of Porous Fin Subjected to Magnetic Field with Variable Internal Heat Generation

M. G. Sobamowo

DOI:http://dx.doi.org/10.26855/jamc.2020.09.005

Views: Published: August 19,2020

Article Open Access

Effect of Lockdown and Isolation to Suppress the COVID-19 in Bangladesh: An Epidemic Compartments Model

Md. Shahidul Islam, Jannatun Irana Ira, K. M. Ariful Kabir, Md. Kamrujjaman

DOI:http://dx.doi.org/10.26855/jamc.2020.09.004

Views: Published: August 12,2020

Article Open Access

Electromagnetic Oscillator Action as an Introduction to Discrete Physics

Milan Perkovac

DOI:http://dx.doi.org/10.26855/jamc.2020.09.003

Views: Published: August 11,2020

Article Open Access

Deformation of Elastic Damping Bodies, Hysteresis Friction

Leon Makharadze, Levan Gavasheli

DOI:http://dx.doi.org/10.26855/jamc.2020.09.002

Views: Published: July 16,2020